Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a certain class of linear Hamiltonian maps


Authors: Nobukazu Otsuki and Sintaro Suzuki
Journal: Proc. Amer. Math. Soc. 134 (2006), 3637-3644
MSC (2000): Primary 53D22, 70H15
Published electronically: June 15, 2006
MathSciNet review: 2240677
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discovered a certain class of linear Hamiltonian maps which are defined by explicit time dependent Hamiltonian functions. Our method is the analogy of Moser's construction in 1986, although it is not so difficult, but we think the results are new.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53D22, 70H15

Retrieve articles in all journals with MSC (2000): 53D22, 70H15


Additional Information

Nobukazu Otsuki
Affiliation: Department of Mathematics, Faculty of Science and Technology, Tokyo University of Science, Noda, Chiba(278-8510), Japan
Email: otsuki_nobukazu@ma.noda.tus.ac.jp

Sintaro Suzuki
Affiliation: Department of Mathematics, Faculty of Science and Technology, Tokyo University of Science, Noda, Chiba(278-8510), Japan
Email: suzuki_sintaro@ma.noda.tus.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08370-5
PII: S 0002-9939(06)08370-5
Keywords: Hamiltonian map, Hamiltonian function
Received by editor(s): May 17, 2004
Received by editor(s) in revised form: June 10, 2005
Published electronically: June 15, 2006
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2006 American Mathematical Society